Professor Zhou, Yong

Distinguished Guest Professor Zhou, Yong

School of Computer Science and Engineering, Faculty of Innovation Engineering

Macau University of Science and Technology


Office: A305b

Tel.: +853 8897 3029


Academic Qualification:

Ph.D. in Computational Mathematics, Xiangtan University, 2004

MS in Applied Mathematics, Hunan University, 1991        

BS in Mathematics, Xiangtan University, 1985

Teaching Area

Mathematical Analysis, Ordinary Differential Equations, Functional Analysis, Fractional Calculus

Research Area

Fractional Evolution Equations, Control Theory

Working Experience
  • Distinguished Guest Professor, Faculty of Information Technology, Macau University of Science and Technology, 2018 -
  • Distinguished Adjunct Professor, Faculty of Science, King Abdulaziz University, 2015 - 2017
  • Professor, School of Mathematics and Computational Science, Xiangtan University, 2000 -
  • Associate Professor, Department of Mathematics, Xiangtan University, 1996 - 2000
  • Lecturer, Department of Mathematics, Xiangtan University, 1992 - 1996
Academic Publication (selected)
  • D.H. Chen, R.N. Wang, Y. Zhou, Nonlinear evolution inclusions: Topological characterizations of solution sets and applications, Journal of Functional Analysis, 265 (2013) 2039-2073.
  • R.N. Wang, Q. H. Ma, Y. Zhou, Topological theory of non-autonomous parabolic evolution inclusions on a noncompact interval and applications, Mathematische Annalen, 362(2015), 173-203.
  • J.R. Wang, M. Feckan and Y. Zhou, Fractional order differential switched systems with coupled nonlocal initial and impulsive conditions, Bulletin des Sciences Mathematiques, 141(2017), 727-746.
  • Y. Zhou, L. Peng, Topological properties of solutions sets for partial functional evolution inclusions, Comptes rendus Mathematique, 355 (2017), 45–64.
  • N.H. Tuan, T.B. Ngoc, Y. Zhou and D. O'Regan, On existence and regularity of a terminal value problem for the time fractional diffusion equation, Inverse Problems, 36(2020): 055011.
  • N.T. Bao, T. Caraballo, N.H. Tuan, Y. Zhou, Existence and regularity results for terminal value problem for nonlinear fractional wave equations, Nonlinearity, 34(2021), 1448-1502.
  • J.W. He, Y. Zhou, On a backward problem for nonlinear time fractional wave equations, Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 2022:
  • J.N. Wang, Y. Zhou, et al. Well-posedness and regularity of fractional Rayleigh–Stokes problems, Zeitschrift für angewandte Mathematik und Physik, 2022:
  • Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific, Singapore, 2014.
  • Y. Zhou, Fractional Evolution Equations and Inclusions: Analysis and Control, Academic Press, 2016.
  • Y. Zhou, Rong-Nian Wang, Li Peng, Topological Structure of the Solution Set for Evolution Inclusions, Springer, 2017.
  • Y. Zhou, Bashir Ahmad, Ahmed Alsaedi, Theory of Fractional Evolution Equations, De Gruyter, 2022.
Professional Society Membership
  • Editorial Board Member, Fractional Calculus and Applied Analysis (Springer), 2021 - present
  • Associate Editor, IEEE Transactions on Fuzzy Systems, 2011 - 2012
  • Associate Editor, Journal of Applied Mathematics & Computing (Springer), 2007 - 2009
  • Editor in Chief, Int. J. Dynamical Systems and Differential Equations (Inderscience,UK), 2007- 2012